TitleDrosophila suzukii population response to environment and management strategies
Publication TypeJournal Article
Year of Publication2016
AuthorsWiman, NG, Dalton, D, Anfora, G, Biondi, A, Chiu, JC, Daane, KM, Gerdeman, B, Gottardello, A, Hamby, KA, Isaacs, R, Grassi, A, Ioriatti, C, Lee, JC, Miller, B, M. Stacconi, VRossi, Shearer, PW, Tanigoshi, L, Wang, X, Walton, VM
JournalJournal of Pest Science
Volume89
Issue3
Pagination653 - 665
Date PublishedJan-07-2016
ISSN1612-4758
URLhttp://link.springer.com/10.1007/s10340-016-0757-4
DOI10.1007/s10340-016-0757-4
Short TitleJ Pest Sci